Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Composition operators with closed range


Author: Nina Zorboska
Journal: Trans. Amer. Math. Soc. 344 (1994), 791-801
MSC: Primary 47B38; Secondary 30H05, 46E22
MathSciNet review: 1236226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the closed-range composition operators on weighted Bergman spaces in terms of the ranges of the inducing maps on the unit disc. The method uses Nevanlinna's counting function and Luecking's results on inequalities on Bergman spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 30H05, 46E22

Retrieve articles in all journals with MSC: 47B38, 30H05, 46E22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1236226-9
PII: S 0002-9947(1994)1236226-9
Article copyright: © Copyright 1994 American Mathematical Society